advertisement
Question
Posted by: Mindful | 2006/04/14

Going off meds clarification

Hey CS,

No, I've been on Cymbalta 60 only - for about a year. Went down to 30 about 2 weeks ago, and my psychiatrist prescribed the prozac 20 for the last 5 days (that started yesterday). He said it was as a coping mechanism or something, but I don't feel that I need the "coping mechanism"! I experienced these extreme side effects yesterday. I haven't taken the pill today yet, my plan is to phone him and ask his advice - I am still dizzy, but not so...what's the word...??? Not in control? Oh - disorientated.

Thanks for the advice either way!

Lots of love,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Thanks for the clarification ( I was feeling somewhat disoriented myself, for a while there !) OK. Still a mysterious idea, to me ! So its a Cymbalta withdrawal, and the idea was to take prozac to cover the last phase of the Cymbalta withdrawal. As it is a more slowly excreted drug, he may have thought that it would lessen the effects of withdrawing the Cymbalta. I'd be interested, eventually, to hear what his comments ae, and what his advice is.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement